Thread: After Aromasin
View Single Post
Old 07-03-2012, 08:48 AM   #2
uptownJ uptownJ is offline
Inactive
(female)
 
Join Date: Apr 2012
Location: LA-LA-Land
Posts: 183
uptownJ HB UseruptownJ HB UseruptownJ HB UseruptownJ HB UseruptownJ HB UseruptownJ HB UseruptownJ HB UseruptownJ HB User
Re: After Aromasin

I hear you sister! I am coming to the end of my 5 years of a hormone blocking drug (that starts with an "F") and the horrible hot flashes. My fear/concern is that these will continue. It is so embarrassing and people look at you try to mop your face as the sweat is rolling off. I have adopted a saying as my face turns beet red and sweat starts rolling, I smile and say...."Just having my own personal summer." Have you asked your oncologist about this yet? Mine put me on a drug that is known to cut down on them. I fear if I mention it here I will get kicked off for advertising. It starts with an "E" and I couldn't take enough of it for it to be effective. There has got to be some relief out there for these horrible symptoms. I don't think doctor's quite understand what kind of torture this is. It is not only physical awful but socially embarrassing. I end up wearing a sweatband around my home. I carry a paper towel with me at all times. I know how you feel....and it is awful. Hang in there and take care.